MAUDE Adverse Event Report: MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM

MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM
Model Number MN-MD4000-MC
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Abscess (1690)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Right sided ulcerations following treatment am/pm cleansing with gentle soap followed by antibiotic ointment for 4 days; followed up with md and was prescribed doxyclycline.

Brand Name
MIRADRY SYSTEM
Common Device Name
MICROWAVE DERMATOLOGIC SYSTEM
Manufacturer (Section D)
MIRADRY INC.
721 charcot ave.
san jose CA 95131
Manufacturer (Section G)
MIRADRY INC.
721 charcot ave.
san jose CA 95131
Manufacturer Contact
sara zellers
721 charcot ave.
san jose, CA 95131
MDR Report Key18440050
Report Number3008082710-2024-70001
Device Sequence Number20591489
Product Code OUB
UDI-Device Identifier00853419006008
UDI-Public(01)00853419006008(11)190809
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K1311162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMN-MD4000-MC
Device Catalogue NumberMN-MD4000-MC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexUnknown
Patient Weight82 KG